Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Random Fluctuations in the Age-Distribution of a Population Whose Development is Controlled by the Simple "Birth-and-Death" Process

David G. Kendall
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 12, No. 2 (1950), pp. 278-285
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2983985
Page Count: 8

You can always find the topics here!

Topics: Differential equations, Stochastic processes, Eigenfunctions, Random variables
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Random Fluctuations in the Age-Distribution of a Population Whose Development is Controlled by the Simple "Birth-and-Death" Process
Preview not available

Page Thumbnails

  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281
  • Thumbnail: Page 
282
    282
  • Thumbnail: Page 
283
    283
  • Thumbnail: Page 
284
    284
  • Thumbnail: Page 
285
    285